Advanced Search
Article Contents
Article Contents

On some two phase problem for compressible and compressible viscous fluid flow separated by sharp interface

Abstract Related Papers Cited by
  • In this paper, we prove a local in time unique existence theorem for some two phase problem of compressible and compressible barotropic viscous fluid flow without surface tension in the $L_p$ in time and the $L_q$ in space framework with $2< p <\infty$ and $N< q <\infty$ under the assumption that the initial domain is a uniform $W^{2-1/q}_q$ domain in $\mathbb{R}^N (N\ge 2)$. After transforming a unknown time dependent domain to the initial domain by the Lagrangian transformation, we solve the problem by the contraction mapping principle with the maximal $L_p$-$L_q$ regularity of the generalized Stokes operator for the compressible viscous fluid flow with free boundary condition. The key step of our method is to prove the existence of $\mathcal{R}$-bounded solution operator to resolvent problem corresponding to linearized problem. The $\mathcal{R}$-boundedness combined with Weis's operator valued Fourier multiplier theorem implies the generation of analytic semigroup and the maximal $L_p$-$L_q$ regularity theorem.
    Mathematics Subject Classification: Primary: 35K35; Secondary: 76N10.


    \begin{equation} \\ \end{equation}
  • [1]

    I. V. Denisova, Evolution of compressible and imcompressible fluids separated by a closed interface, Interface Free Bound., 2 (2000), 283-312.doi: 10.4171/IFB/21.


    I. V. Denisova and V. A. Solonnikov, Classical solvability of a problem on the motion of an isolated mass of a compressible liquid, St. Petersburg Math. J., 14 (2003), 53-74.


    I. V. Denisova and V. A. Solonnikov, Classical solvability of a model problem in a half-space, related to the motion of an isolated mass of a compressible fluid, J. Math. Sci., 115 (2003), 2753-2765.doi: 10.1023/A:1023365718404.


    R. Denk, M. Hieber and J. Prüß, $\mathcalR$-boundedness, Fourier multiplier and problems of elliptic and parabolic type, Memories of AMS., 166 (2003), viii+114 pp.doi: 10.1090/memo/0788.


    Y. Enomoto, L. v. Below and Y. Shibata, On some free boundary problem for a compressible barotopic viscous fluid flow, Ann Univ Ferrara, 60 (2014), 55-89.doi: 10.1007/s11565-013-0194-8.


    Y. Enomoto and Y. Shibata, On the $\mathcalR$-sectoriality and its application to some mathematical study of the viscous compressible fluids, Funkcial. Ekvac., 56 (2013), 441-505.doi: 10.1619/fesi.56.441.


    D. Götz and Y. Shibata, On the $\mathcalR$-boundedness of the solution operators in the study of the compressible viscous fluid with free boundary condition, Asymptotic Analysis, 90 (2014), 207-236.doi: 10.3233/ASY-141238.


    T. Kubo, Y. Shibata and K. Soga, On the $\mathcalR$-boundedness for the Two phase prolem: Compressible-incompressible model prolem, Boundary Value Problems, 2014 (2014), 33p.doi: 10.1186/s13661-014-0141-3.


    P. Scchi and A. Valli, A free boundary problem for compressible viscous fluid, J. Reine Angew, Math., 341 (1983), 1-31.doi: 10.1515/crll.1983.341.1.


    Y. Shibata and S. Shimizu, On the $L_p$-$L_q$ maximal regularity of the Neumann problem for the Stokes equations in a bounded domain, J.Reine Angew. Math., 615 (2008), 157-209.doi: 10.1515/CRELLE.2008.013.


    Y. Shibata and K. Tanaka, On a resolvent problem for the linealized system from the dynamical system describing the compressible viscous fluid motion, Math. Mech. Appl. Sci., 27 (2004), 1579-1606.doi: 10.1002/mma.518.


    V. A. Solonnikov and A. Tani, Free boundary problem for a viscous compressible flow with the surface tension, Constantin Carathéodory: An International Tribute (Ih. M. Rassias, ed.), Vol. 1,2, World Sci. Publishing, Teaneck, (1991), 1270-1303.


    G. Ströhmer, About the resolvent of an operator from fluid dynamics, Math. Z., 194 (1987), 183-191.doi: 10.1007/BF01161967.


    A. Tani, On the free boundary value problem for compressible viscous fluid motion, J. Math. Kyoto Univ., 21 (1981), 839-859.


    A. Tani, Two-phase free boundary problem for compressible viscous fluid motion, J. Math. Kyoto Univ., 24 (1984), 243-267.


    L. Weis, Operator-valued Fourier multiplier theorems and maximal $L_p$-regularity, Math. Ann., 319 (2001), 735-758.doi: 10.1007/PL00004457.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(206) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint